Facebook Pixel
EmpowHER Guest

birth control and plan b. Am i pregnant??

By Anonymous July 21, 2015 - 4:21pm
Rate This

I started taking birth control pills on the 2nd. The place that i got my birth control from gave me condoms. That night one of those condoms broke and we didnt know until he finished. The next day i took plan b because the pill doesnt work until 7 days. On the 9th i started spotting on and off everyday for about a week and a half. And after that im having cramping and pain in my uterus. Mostly on my right side. I also have really bad lower back pain. Can you tell me what is going on with me? And what should i do?

Add a Comment1 Comments

HERWriter Guide

Hi Anon
Thanks for your post!

Your pain and spotting are likely due to taking emergency contraception - these are side effects.
If this pain continues much longer, see a doctor.
In the meantime, keep taking the pill.


July 22, 2015 - 4:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!